×

Found 1,831 Documents (Results 1–100)

100
MathJax

Time invariance of optimal control in a stochastic linear controller design with dynamic scaling of coefficients. (English. Russian original) Zbl 1478.93740

J. Comput. Syst. Sci. Int. 60, No. 2, 202-212 (2021); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2021, No. 2, 35-46 (2021).
MSC:  93E20 49N10
PDF BibTeX XML Cite
Full Text: DOI

Robust stabilization of linear plants in the presence of disturbances and high-frequency measurement noise. (English. Russian original) Zbl 1471.93221

Autom. Remote Control 82, No. 7, 1248-1261 (2021); translation from Upravl. Bol’sh. Sist. 2020, No. 86, 32-54 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Optimal superexponential stabilization of solutions of linear stochastic differential equations. (English. Russian original) Zbl 1460.93086

Autom. Remote Control 82, No. 3, 449-459 (2021); translation from Avtom. Telemekh. 2021, No. 3, 98-111 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Introduction to mathematical systems theory. Discrete time linear systems, control and identification. 2nd corrected and expanded edition. (English) Zbl 1461.93001

Cham: Birkhäuser/Springer (ISBN 978-3-030-59652-1/pbk; 978-3-030-59654-5/ebook). ix, 195 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic sensitivity analysis and control in the bistable electronic generator. (English) Zbl 07392837

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 163-172 (2020).
MSC:  70Kxx 93-XX 60-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification